# SDR FDEA201003150833

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5374267203000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 59-62; THE STR AT RBL 56 HAS CORROSION. REMOVED STR AT RBL 56 FROM FRAME 58 TO 62 AND STR SPLICE AT FRAME 58 IAW SRM 53-10-14.  REMOVED CORROSION ON STR AT RBL 56 IAW SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS.  ORIGINAL MATERIAL 0.172"; MATERIAL REMOVED 0.034"; MATERIAL REMAINING 0.138" IAW SRM 53-10-14; PGS 204A/ 204B.   DRILLED AND LOCATED NEW STRINGER.  FABBED SPLICE IAW SRM 53-10-14; FIG 201A; PGS 204A/ 204B.  ALODINED SPLICE AND STRINGER IAW SRM 51-21-10; PG 1.  PRIMED SPLICE AND STRINGER IAW SRM 51-23-10, PG 2.  PAINTED SPLICE IAW 51-23-10; PG 5.  INSTALLED NEW STRINGER AND SPLICE IAW SRM 53-10-14; FIG 201A; PGS 204A/ 204B.
